Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 175 - 180

Symmetry Group of Vlasov-Maxwell Equations in Plasma Theory

Authors
V.F. KOVALEV, S.V. KRIVENKO, V.V. PUSTOVALOV
Corresponding Author
V.F. KOVALEV
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.22How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
175 - 180
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.22How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - V.F. KOVALEV
AU  - S.V. KRIVENKO
AU  - V.V. PUSTOVALOV
PY  - 2006
DA  - 2006/12
TI  - Symmetry Group of Vlasov-Maxwell Equations in Plasma Theory
JO  - Journal of Nonlinear Mathematical Physics
SP  - 175
EP  - 180
VL  - 3
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.22
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.22
ID  - KOVALEV2006
ER  -